# SDR J6BA2019091200000

- Difficulty date: August 13, 2019
- Submitted: February 6, 2020
- Operation: General aviation
- Aircraft: N613JP
- Make and model: Cndair CL6002B19
- Aircraft serial: 5123
- Aircraft time: 11,729 hours, 7,116 cycles
- Engine: Ge CF343A2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 32895902
- Part serial: 763
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DUCT AIR FLASHING LIGHT ILLUMINATED. LOOKED ON OVERHEAD PANEL AND SAW DUCT FAIL LIGHT ILLUMINATED. TURNED BOTH 14TH STAGE VALVES OFF ACCORDING TO CHECKLIST AND LIGHT STAYED ON. PULLED #2 ENGINE TO IDLE AND LIGHT DID NOT EXTINGUISH. RETURNED #2 ENGINE TO FULL POWER AND THEN RETARDED #1 ENGINE TO IDLE RED DUCT LIGHT EXTINGUISHED FOR ABOUT FOR ABOUT 2-3 SEC. AND CAME BACK ON. PERFORMED PRECAUTIONARY #1 ENGINE SHUTDOWN. RED DUCT FAIL LIGHT IMMEDIATELY WENT OUT.
